arrow
Volume 13, Number 1
Previous Issue Next Issue

Wen-Jie Zhu & Meng-Zhao Qin

J. Comp. Math., 13 (1995), pp. 1-19.

Preview Full PDF 2272 19736 Abstract

De-Tong Zhu

J. Comp. Math., 13 (1995), pp. 20-31.

Preview Full PDF 2188 20233 Abstract

Lin-Bo Zhang

J. Comp. Math., 13 (1995), pp. 32-50.

Preview Full PDF 2223 19772 Abstract

Hou-De Han & Wei-Zhu Bao

J. Comp. Math., 13 (1995), pp. 51-63.

Preview Full PDF 2256 19847 Abstract

Wang-Yao Li

J. Comp. Math., 13 (1995), pp. 64-69.

Preview Full PDF 2249 19682 Abstract

Yu-Lin Zhou

J. Comp. Math., 13 (1995), pp. 70-93.

Preview Full PDF 2459 20332 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard